MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED AXILLO BIFEMORAL RADIALLY SUPPORTED GRAFT; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMAGARD KNITTED AXILLO BIFEMORAL RADIALLY SUPPORTED GRAFT; VASCULAR POLYESTER GRAFT
Model Number HGKAX080606RS35/20
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
During a cardiovascular surgery, the involved graft was reported to seep when declamping, especially at the unringed area.This resulted in a blood loss (about 100ml) each time clamps were released.The graft eventually stopped sweating by itself after a significant amount of time.No adverse consequence for the patient has been reported.

Brand Name
HEMAGARD KNITTED AXILLO BIFEMORAL RADIALLY SUPPORTED GRAFT
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key5702807
Report Number1640201-2016-00014
Device Sequence Number18885582
Product Code DSY
UDI-Device Identifier00384401014430
UDI-Public00384401014430
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/31/2020
Device Model NumberHGKAX080606RS35/20
Device Catalogue NumberHGKAX080606RS35/20
Device Lot Number15B05
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2016
Initial Report FDA Received Date06/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEPARIN
Outcome Attributed to Adverse Event Other;